# SDR HEEA060907

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 35712519129
- Condition: Malfunctioned
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RISE IN TOT INDICATION WHEN VHF MIC.  KEYED-LIGHT PIN BROKEN.
